Flat singular integrals in product domains
Al-Salman Ahmad
Filomat, 2004 (18):1-13
Details  Cross Ref cited by(3)  Full text ( 209 KB)  DOI:10.2298/FIL0418001A
Bounding the Čebyšev functional for sequences of vectors in normed linear spaces
Dragomir Sever S.
Filomat, 2004 (18):15-26
Details  Full text ( 185 KB)  DOI:10.2298/FIL0418015D
Direct local and global approximation theorem for Bernstein-type operators
Finta Zoltan
Filomat, 2004 (18):27-32
Details  Cross Ref cited by(1)  Full text ( 154 KB)  DOI:10.2298/FIL0418027F
A general common fixed point theorem of Meir and Keeler type for noncontinuous weak compatible mappings
Popa Valeriu
Filomat, 2004 (18):33-40
Details  Cross Ref cited by(3)  Full text ( 124 KB)  DOI:10.2298/FIL0418033P
On partial bilateral and improper partial bilateral generating functions involving some special functions
Sarkar Asit Kumar
Filomat, 2004 (18):41-49
Details  Full text ( 131 KB)  DOI:10.2298/FIL0418041S